# SDR TWAA9806903

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 1043
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND FS 1043 LBL 10.5 INCH INTERCOSTAL CRACKED ON LWR FLANGE, LEFT SIDE OF TAIL SKID CASTING.  REPAIRED AND REINSTALLED PER SRM 53-01, FIG 2 PAGE 10.  (M)
